
Nurofen Zavance Ibuprofen 200mg 20 Liquid Capsules
Nurofen Zavance Ibuprofen 200mg absorbed faster than standard nurofen.
Product Information
<p>What this medicine is used for:</p><br><p>For the temporary relief of pain and/or inflammation associated with:</p><br><p>- Headache.</p><br><p>- Migraine Headache.</p><br><p>- Tension Headache.</p><br><p>- Muscular Pain.</p><br><p>- Cold & Flu Symptoms.</p><br><p>- Period Pain.</p><br><p>- Dental Pain.</p><br><p>- Sinus Pain.</p><br><p>- Back Pain.</p><br><p>- Arthritic Pain.</p><br><p>Reduces fever.</p>
| Warnings | Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, are allergic to anti-inflammatory medicines, during the last 3 months of pregnancy |
|---|---|
| Storage & Disposal | Store below 25 degrees Celsius. Keep out of reach of children. |
| Active Ingredients | ibuprofen 200 mg |
Ingredients
1,4-sorbitan brilliant scarlet 4R Gelatin hypromellose isopropyl alcohol macrogol 600 mannitol potassium hydroxide propylene glycol purified water sorbitol titanium dioxide